# SDR QXEA2011022300189

- Difficulty date: February 19, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 20,801 hours, 18,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 85210138001
- Condition: Worn
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS THE MAIN CABIN DOOR HANDLE IS VERY DIFFICULT TO RAISE TO THE OPEN POSITION. REPLACED WORN DOOR HINGE SHAFT. DOOR OPS CHECKS GOOD IAW Q400 AMM 52-11-00-710-802.
